# SDR SWAA2022053101971

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT CENTER TANK LOWER SKIN EXTERIOR STA. 663 RBL 5-21 / [01] FORMED REPLACEMENT ANGLE MAT. USED 2024T3 CLAD .063AND REPAIR ANGLE; MAT. USED 2024T3 .071 AS PER. SRM 51-30-01-0G-0 &SRM57-10-10-2R REPAIR 5 ;RBL5-21; FORMED REPLACEMENT ANGLE MAT. USED 2024T3 CLAD .063 $ REPAIR ANGLE;MAT. USED 2024T3 .071 AS PER SRM 51-30-01-0G & SRM 57-10-10-2R-5 REPIR 5 LBL5-21;FABRICATE ANGLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[REMOVED SEVERAL FASTENERS AT ATTACH ANGLE HORIZONTAL FLANGE AT R/H CENTER TANK LOWER SKIN EXTERIOR STA 663 RBL 5-21 REF. B737-700 SRM 51-40-02-0G-0.. REMOVED SEVERAL FASTENERS AT ATTACH ANGLE HORIZONTAL FLANGE AT R/H CENTER TANK LOWER SKIN EXTERIOR STA 663 RBL 5-21 REF. B737-700 SRM 51-40-02-0G-0.;[08] PERFORMED ROTO INSP. ON EXISTING HOLES IN REPAIR AREA @ R/S THE CENTER TANK LWR SKIN EXTERIOR STA 663 RBL 5-21 IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22; CUT OUT DAMAGED SECTION OF ATTACH ANGLE AT R/H CENTER TANK LOWER SKIN STA 663 REF. B737-700 SRM 57-10-10-2R-5-REPAIR 5-FIGURE 202 AND SRM 51-10-02-0G-0ROTO INSP. ON EXISTING HOLES IN REPAIR AREA @ R/S THE CENTER TANK LWR SKIN EXTERIOR STA 663 RBL 5-21; AND CUT OUT DAMAGED SECTION OF ATTACH ANGLE AT R/H CENTER TANK LOWER SKIN STA 663;TRIMMED; LOCATED & DRILLED NEW REPAIR PARTS; FROM STEP #14. (RIITREATED AND PRIMED NEW REPAIR PARTS
